# SDR ABXA20241210249

- Difficulty date: December 10, 2024
- Submitted: December 12, 2024
- Operation: Air carrier
- Aircraft: N364CM
- Make and model: Boeing 767338
- Aircraft serial: 24531
- Aircraft time: 99,152 hours, 36,747 cycles
- System (JASC): 2700 · Flight Control System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKE-OFF AT ~75KTS DUE TO WARNING HORNING, RED FLAPS EICAS MESSAGE. AC ABORTED T/O DURING ABORT AFTER EXPENDING, SPOILERS, NOTED REF SPOILER EICAS MESSAGE AFTER ABORT WHILE TAXING NOTED FLAP/SLAT ELEC STATUS MTX GROUNDED AC . UPON INSPECTION FOUND NO ACTIVE STS MSG. CK'D MCDP + FOUND NO LATCHED MSG. T/S PER FIM 27-51 FAULT TREE 836. NO DEFECTS NOTED. PFM FSEU BITE TEST IAW AMM 27-51-01. TEST PASS NO DEFECTS NOTED. AC RETURNED TO SERVICE
